# SDR EIA2000227

- Difficulty date: July 30, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 015U042012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 1240 CANTED BULKHEAD LBL 93 AND RBL 75-98 BELOW FLOOR CLOSURE WEB PANELS CRACKED.  BOTH SIDES OF DEFECTIVE CLOSURE PANELS REPLACED PER BOEING SB 747-53-2329.  (M)
